| Model Number |
3788 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
01/01/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient did not recharge the ipg as recommended.As such, the ipg became inoperable.Surgical intervention is planned to address the issue.
Additional Manufacturer Narrative
Event date is estimated.
Additional Manufacturer Narrative
A review of documentation supplied with the implant states that the implant must be charged every 30 to 90 days to avoid battery depletion.Based on the information received, the cause of the reported incident is consistent with user error.